Bianchi identities for non-geometric fluxes from quasi-Poisson structures to Courant algebroids
Version of Record online: 1 JUN 2012
Copyright © 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Fortschritte der Physik
Volume 60, Issue 11-12, pages 1217–1228, November 2012
How to Cite
Blumenhagen, R., Deser, A., Plauschinn, E. and Rennecke, F. (2012), Bianchi identities for non-geometric fluxes from quasi-Poisson structures to Courant algebroids. Fortschr. Phys., 60: 1217–1228. doi: 10.1002/prop.201200099
- Issue online: 2 NOV 2012
- Version of Record online: 1 JUN 2012
- Manuscript Accepted: 18 MAY 2012
- Manuscript Received: 16 MAY 2012
- Manuscript Revised: 16 MAY 2012
- Netherlands Organization for Scientific Research (NWO). Grant Number: VICI grant 680-47-603
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!